# SDR TRB2004F00011

- Difficulty date: March 7, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8201541001
- Part serial: 97082446
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE TORQUE FLUCTUATION DURING FLIGHT.  CREW PROCEEDED TO SHUTDOWN THE ENGINE AND FOLLOW EMERGENCY PROCEDURES.  REMOVED AND REPLACED RT ENGINE ELECTRONIC CONTROL.  (SDR2004018)
